| Texto completo | |
| Autor(es): |
Di Vincenzo, Onofrio M.
;
Koshlukov, Plamen
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Journal of Pure and Applied Algebra; v. 215, n. 3, p. 14-pg., 2011-03-01. |
| Resumo | |
In this paper we consider the algebra M-1,M-1(E) endowed with the involution * induced by the transposition superinvolution of the superalgebra M-1,M-1(F) of 2 x 2-matrices over the field F. We study the *-polynomial identities for this algebra in the case of characteristic zero. We describe a finite set generating the ideal of its *-identities. We also consider M-n(E), the algebra of n x n matrices over the Grassmann algebra E. We prove that for a large class of involutions defined on it any *-polynomial identity is indeed a polynomial identity. A similar result holds for the verbally prime algebra M-k,M-l(E). (C) 2010 Elsevier B.V. All rights reserved. (AU) | |
| Processo FAPESP: | 05/60337-2 - Álgebras de Lie e de Jordan, suas representações e generalizações |
| Beneficiário: | Ivan Chestakov |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |